# SDR AU010329

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drain Valve
- Condition: Clogged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DRAINS LOCATED IN WING CENTRE SECTION AFT CAVITY AT BS 1241 WERE BLOCKED BY FOREIGN MATERIALS WITH EIGHT TO TEN LITRES OF WATER PRESENT. TIDE MARKS ALSO PRESENT ON SURROUNDING STRUCTURE INDICATING EVIDENCE OF GREATER QUANTITIES OF WATER RETENTION.
